By Topic

Square Roots and Functional Decompositions of Boolean Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rudeanu, S. ; Institut de Mathematiques, Universite d''Oran

A square root of an isotone Boolean function f with respect to a variable xi was defined by Reischer and Simovici [10] as a Boolean function s such that holds identically. More generally, given a partition (T,Y,Z) of the set X = (x1,···,xn) of variables, we may be interested in finding a functional decomposition of the form

Published in:

Computers, IEEE Transactions on  (Volume:C-25 ,  Issue: 5 )